# SDR COMA0260727

- Difficulty date: December 19, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 22,033 hours, 21,160 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED DURING TAXI.INSPECTED FLAP SYSTEM IAW AD 98-20-01.
